MAUDE Adverse Event Report: SPECTRUM MEDICAL LTD QUANTUM WORKSTATION 12" ELITE; MONITOR, BLOOD-GAS, ON-LINE, CARDIOPULMONARY BYPASS

SPECTRUM MEDICAL LTD QUANTUM WORKSTATION 12" ELITE; MONITOR, BLOOD-GAS, ON-LINE, CARDIOPULMONARY BYPASS
Model Number QWS12E
Medical Device Problem Code Failure to Pump (1502)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
User reported that a pump error occurred causing pump to be inoperable in the circuit.Additional clinical intervention was required to exchange the circuit.
 
Additional Manufacturer Narrative
Event was determined to be reportable; however, the root cause determination is pending the results of the investigation.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Event was determined to be reportable; however, the root cause determination is pending the results of the investigation.Follow-up: investigation pending device return.
 
Additional Manufacturer Narrative
Event was determined to be reportable; however, the root cause determination is pending the results of the investigation.Follow-up: investigation pending device return.Follow-up 2: investigation pending device return.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Event was determined to be caused by another device and be unrelated to the subject device.
 
Event or Problem Description

Brand Name
QUANTUM WORKSTATION 12" ELITE
Common Device Name
MONITOR, BLOOD-GAS, ON-LINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL2 9 SL
UK  GL2 9SL
Manufacturer (Section G)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL2 9 SL
UK   GL2 9SL
Manufacturer Contact
cameron schmitt
481 munn road
suite 180
fort mill, SC 29715
MDR Report Key22588014
Report Number3006073153-2025-00178
Device Sequence Number9341089
Product Code DRY
UDI-Device Identifier05060434422309
UDI-Public05060434422309
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K202557
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQWS12E
Device Catalogue Number51-000094-00
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2025
Supplement Date Received by Manufacturer06/26/2025
06/26/2025
06/26/2025
Initial Report FDA Received Date07/24/2025
Supplement Report FDA Received Date08/22/2025
09/19/2025
10/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/14/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown